Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 63, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 15, 2023, 5:28 PM EDT for Crawford County, Erie County, Pennsylvania; Ashtabula County, Ohio. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2023, 5:28 PM EDT (21:28 UTC)
- Expired
- Jul 15, 2023, 6:06 PM EDT
- In force
- 38 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Ashtabula County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 123 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.5 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
626
WUUS51 KCLE 152128
SVRCLE
OHC007-PAC039-049-152230-
/O.NEW.KCLE.SV.W.0063.230715T2128Z-230715T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
528 PM EDT Sat Jul 15 2023
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Eastern Ashtabula County in northeastern Ohio...
Southwestern Erie County in northwestern Pennsylvania...
Northwestern Crawford County in northwestern Pennsylvania...
* Until 630 PM EDT.
* At 528 PM EDT, severe thunderstorms were located along a line
extending from Ashtabula to 10 miles west of Pymatuning North to
near Andover, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Ashtabula, Conneaut, Edinboro, Girard, North Kingsville, Cambridge
Springs, Albion, Andover, Linesville, Pymatuning North,
Harmonsburg, Pymatuning Central, Lake City, Kingsville, Pierpont,
Saegertown, Cherry Valley, Conneautville, Cranesville and
Springboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4176 8001 4156 8067 4160 8070 4169 8071
4191 8088 4193 8086 4195 8082 4196 8076
4207 8035 4214 8021 4217 8018
TIME...MOT...LOC 2128Z 214DEG 29KT 4190 8080 4174 8067 4166 8066 4158
8067
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
647
WWUS51 KCLE 152157
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
557 PM EDT Sat Jul 15 2023
OHC007-PAC039-049-152230-
/O.CON.KCLE.SV.W.0063.000000T0000Z-230715T2230Z/
Ashtabula OH-Erie PA-Crawford PA-
557 PM EDT Sat Jul 15 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR EASTERN ASHTABULA...SOUTHWESTERN ERIE AND NORTHWESTERN CRAWFORD
COUNTIES...
At 557 PM EDT, severe thunderstorms were located along a line
extending from 11 miles north of North Kingsville to Conneaut to near
Albion to near Andover, moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Conneaut, Edinboro, Girard, Cambridge Springs, Albion, Andover,
Linesville, Pymatuning North, Harmonsburg, Pymatuning Central, Lake
City, Pierpont, Saegertown, Conneautville, Cranesville, Springboro,
Platea, McKean, Venango and Woodcock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4217 8018 4176 8001 4156 8067 4169 8065
4181 8060 4200 8062 4207 8035 4214 8020
TIME...MOT...LOC 2157Z 219DEG 25KT 4208 8061 4193 8054 4189 8047 4162
8061
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$425
WWUS51 KCLE 152206
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
606 PM EDT Sat Jul 15 2023
OHC007-PAC039-049-152215-
/O.CAN.KCLE.SV.W.0063.000000T0000Z-230715T2230Z/
Ashtabula OH-Erie PA-Crawford PA-
606 PM EDT Sat Jul 15 2023
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ASHTABULA...
SOUTHWESTERN ERIE AND NORTHWESTERN CRAWFORD COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However heavy rain is
still possible with these thunderstorms.
LAT...LON 4217 8018 4176 8001 4156 8067 4169 8065
4181 8060 4200 8062 4207 8035 4214 8020
TIME...MOT...LOC 2205Z 214DEG 29KT 4213 8056 4198 8049 4194 8042 4167
8056
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:52 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jul 15, 3:52 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 352 PM EDT Sat Jul 15 2023 .SYNOPSIS... Low pressure will move east of the area tonight. A cold front will stall to the northwest on Sunday, before moving across the local area Monday evening into early Tuesday. && .NEAR TERM /THROUGH SUNDAY NIGHT/... Showers will continue to track east/northeast across the area this afternoon and into this evening as a trough pushes east across the region. Convection is struggling to develop west of I-71 thanks to widespread cloud cover/precipitation and low instability, but starting to see convection trying to develop east of I-71 where there's better (but still marginal) instability. At this point, today's best chance of thunder will lie in the eastern half of the area. Latest forecast soundings indicate that the environment will be primed for locally heavy rain and perhaps localized flooding in urban and low-lying areas. The severe threat is somewhat limited, but instability and higher shear may be sufficient for isolated damaging wind gusts, large hail, and a low-end tornado threat this evening. Expect precip to move into NW PA by early evening with most shower activity exiting to the east near or shortly after midnight tonight. Scattered light showers may persist across the eastern half of the CWA through early Sunday morning and a few showers may develop during peak diurnal heating, but precip chances are low. Smoke from upstream Canadian wildfires will likely result in smoke pushing across the area during the day Sunday, so introduced haze to the forecast with this update. PoPs start to increase from the northwest as a cold front advances east towards the local area Sunday night. Expect overnight lows in the mid 60s with upper 60s possible along the lakeshore. On Sunday, highs will climb into the low to mid 80s with dew points in the low to mid 60s making it feel a bit muggy. Sunday night's lows will fall into the lower 60s with mid 60s along the warm lake. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... Active weather will return for Monday as a potent upper trough pivots east across the Great Lakes, extending a cold front southeast through the region late in the day. There will be a few items to watch in terms of severe potential for Monday, as the mid and upper-level jet support will certainly be present, resulting in bulk shear values of 30 to 35 knots. However, overnight convection may result in extensive cloud cover, limiting surface-based instability and low-level lapse rates for Monday afternoon and evening. This will be key as the mid-level lapse rates around 6 C/km may only support weak MLCAPE values and thus limit the overall severe threat. In addition, this overnight convection could also push any pre-frontal initiating boundaries further south and east into PA, leaving much of the area largely dry. If trends persist, we anticipate at least a marginal risk for isolated damaging winds/hail across the far eastern half of the area for Monday afternoon and evening. Otherwise, Tuesday appears fairly quiet behind the cold frontal passage with drier air being introduced into the area. A few models are hinting at moisture parameters bulging slightly northeast across the Upper Ohio Valley Tuesday night across NW OH. However at this time, the most likely solution appears for any convective activity to remain south and southwest of the area. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... Quiet weather should persist for Wednesday, although as mentioned in the short term discussion, we'll be monitoring the northeast moisture bulge as the cold front draped across the OH Valley begins to slowly lift north as a warm front. At this point, confidence is low in precipitation across the region for Wednesday. For Thursday, active weather may return as a potent upper trough quickly sweeps east across the Lower Great Lakes. Timing of the trough passage still remains rather uncertain, though convection appears most probable late Thursday afternoon and evening with perhaps more supportive thermodynamics for some stronger storms. Quieter weather should return by the end of the week into the start of the weekend as weak surface high pressure builds underneath a weak upper-level trough. Average to slightly below average temperatures in the upper 70s to lower 80s are expected. && .AVIATION /18Z Saturday THROUGH Thursday/... Widespread showers are moving across the area with patches of MVFR and IFR ceilings and visibilities present in heavier pockets of rain. Opted for prevailing MVFR within showers, but amendments may be needed if heavier rain is moving over a terminal. The thunder threat is isolated at this point so will need to monitor radar and satellite trends this afternoon and make amendments if needed. Otherwise, most precip should exit Ohio at some point after midnight tonight with showers possibly lingering near KERI through mid morning Sunday. MVFR and isolated IFR ceilings and/or visibilities may develop at eastern terminals overnight. Smoke from upstream Canadian wildfires will likely result in haze and/or smoke across most of the area during the day Sunday, which could produce non-VFR visibilities. Wind direction will be variable with wind speeds 10 knots or less through much of tonight before westerly flow develops early Sunday morning. Winds will likely increase a few knots by the end of the TAF period. Outlook...Non-VFR in scattered showers and thunderstorms Sunday night through Monday night and again on Wednesday. && .MARINE... The overall weather pattern into mid-next week suggests generally quiet marine conditions with no headlines anticipated. However, the weather pattern will also be quite unsettled with multiple rounds of showers and thunderstorms, some on the stronger side, especially across the eastern basin through this evening and overnight, with additional chances for storms Monday and Thursday. One period we'll need to continue to monitor will be ahead of a cold front Monday morning and afternoon with west to southwest winds increasing in the 15 to 20 range and waves approaching 4 feet in the outer edges of the nearshore waters. Otherwise, flow across the lake will be 15 knots or less with waves generally in the 1 to 3 foot range. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Maines NEAR TERM...Maines SHORT TERM...Kahn LONG TERM...Kahn AVIATION...Maines MARINE...Kahn
Hazardous weather outlook, Jul 15, 4:13 AM EDT, 13 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 413 AM EDT Sat Jul 15 2023 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-160815- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake- Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage- Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning- Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie- Southern Erie- 413 AM EDT Sat Jul 15 2023 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Thunderstorms Saturday afternoon and evening could produce damaging winds, large hail, and heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 15, 2:34 PM EDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Cleveland OH
234 PM EDT Sat Jul 15 2023
OHZ020-021-151915-
Summit OH-Medina OH-
234 PM EDT Sat Jul 15 2023
...A strong thunderstorm will impact portions of eastern Medina and
west central Summit Counties through 315 PM EDT...
At 234 PM EDT, Doppler radar was tracking a strong thunderstorm near
Chippewa Lake, or near Medina, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Akron, Medina, Cuyahoga Falls, Brunswick, Wadsworth, Rittman,
Creston, Chippewa Lake, Norton, Fairlawn, Seville, Westfield Center,
Gloria Glens Park, Chippewa-On-The-Lake, Montrose-Ghent, Briarwood
Beach and Pigeon Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4126 8186 4127 8185 4115 8155 4098 8172
4099 8193
TIME...MOT...LOC 1834Z 209DEG 16KT 4104 8184
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Jul 15, 3:01 PM EDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Cleveland OH
301 PM EDT Sat Jul 15 2023
OHZ011-020-021-151945-
Summit OH-Medina OH-Cuyahoga OH-
301 PM EDT Sat Jul 15 2023
...A strong thunderstorm will impact portions of northeastern Medina,
south central Cuyahoga and northern Summit Counties through 345 PM
EDT...
At 301 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Wadsworth, or 8 miles east of Medina, moving northeast
at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Akron, Medina, Parma, Cuyahoga Falls, Brunswick, North Royalton,
Hudson, Wadsworth, Twinsburg, Streetsboro, Macedonia, Stow, Broadview
Heights, Brecksville, Seven Hills, Hinckley, Fairlawn, Independence,
Northfield and Richfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4111 8189 4140 8171 4128 8139 4120 8139
4104 8173
TIME...MOT...LOC 1901Z 221DEG 18KT 4113 8171
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Jul 15, 3:19 PM EDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Cleveland OH
319 PM EDT Sat Jul 15 2023
OHZ010-019-030-151945-
Huron OH-Lorain OH-Ashland OH-
319 PM EDT Sat Jul 15 2023
...A strong thunderstorm will impact portions of southeastern Huron,
northwestern Ashland and southwestern Lorain Counties through 345 PM
EDT...
At 319 PM EDT, Doppler radar was tracking a strong thunderstorm near
New London, or 14 miles northwest of Ashland, moving northeast at 15
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wellington, New London and Rochester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4109 8251 4121 8225 4114 8217 4108 8217
4101 8247
TIME...MOT...LOC 1919Z 229DEG 15KT 4105 8245
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 15, 4:16 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Cleveland OH
416 PM EDT Sat Jul 15 2023
OHZ012>014-089-152100-
Geauga OH-Lake OH-Ashtabula Lakeshore OH-Ashtabula Inland OH-
416 PM EDT Sat Jul 15 2023
...Strong thunderstorms will impact portions of Geauga, Lake and
northwestern Ashtabula Counties through 500 PM EDT...
At 416 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Willoughby to near Chardon to near West
Farmington. Movement was northeast at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Painesville, Ashtabula, Willowick, Conneaut, Chardon, Fairport
Harbor, Geneva-On-The-Lake, Euclid, Mentor, Willoughby, Eastlake,
Geneva, Madison, North Kingsville, Middlefield, Perry, Burton,
Timberlake, Lakeline and Chesterland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4193 8052 4138 8113 4150 8139 4157 8140
4158 8149 4164 8149 4176 8129 4176 8124
4185 8102 4187 8090 4191 8080 4195 8062
4196 8059
TIME...MOT...LOC 2016Z 219DEG 41KT 4161 8142 4156 8116 4143 8096
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Jul 15, 4:36 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Cleveland OH
436 PM EDT Sat Jul 15 2023
OHZ014-023-152115-
Trumbull OH-Ashtabula Inland OH-
436 PM EDT Sat Jul 15 2023
...A strong thunderstorm will impact portions of northwestern
Trumbull and southern Ashtabula Counties through 515 PM EDT...
At 435 PM EDT, Doppler radar was tracking a strong thunderstorm over
North Bloomfield, or 16 miles north of Warren, moving northeast at 25
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Conneaut, North Bloomfield, Orwell, Andover, Bristolville, Roaming
Shores, Pierpont and Cherry Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4163 8052 4135 8086 4144 8100 4151 8101
4192 8052
TIME...MOT...LOC 2035Z 217DEG 21KT 4146 8091
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KahnThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 7:03 PM EDT | Areal Flood Advisory | CLE | Erie | 3 hr |
| Jul 14, 8:51 PM EDT | Special Marine Warning | CLE | 39 min | |
| Jul 14, 9:26 PM EDT | Special Marine Warning | CLE | 64 min | |
| Jul 14, 9:53 PM EDT | Special Weather Statement | CLE | Ottawa | 67 min |
| Jul 14, 10:40 PM EDT | Special Marine Warning | CLE | 65 min | |
| Jul 14, 10:57 PM EDT | Special Weather Statement | CLE | Sandusky | 63 min |
| Jul 15, 2:34 PM EDT | Special Weather Statement | CLE | Medina | 41 min |
| Jul 15, 3:01 PM EDT | Special Weather Statement | CLE | Summit | 44 min |
| Jul 15, 3:12 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina, Portage, Summit | 26 min |
| Jul 15, 3:19 PM EDT | Special Weather Statement | CLE | Huron | 26 min |
| Jul 15, 4:16 PM EDT | Special Weather Statement | CLE | Ashtabula, Geauga | 44 min |
| Jul 15, 4:36 PM EDT | Special Weather Statement | CLE | Ashtabula | 39 min |
| Jul 15, 4:48 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake | 42 min |
| Jul 15, 4:57 PM EDT | Tornado Warning | CLE | Ashtabula | 34 min |
| Jul 15, 5:05 PM EDT | Special Marine Warning | CLE | 85 min | |
| Jul 15, 6:35 PM EDT | Areal Flood Advisory | CLE | Ashtabula | 5 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2023Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.